×

zbMATH — the first resource for mathematics

Zur Theorie der Modulformen \(n\)-ten Grades. I. (German) Zbl 0055.07704

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Maass, H.: Über die Darstellung der Modulformenn-ten Grades durchPoincaré-sche Reihen. Math. Ann.123, 125-151 (1951). · Zbl 0042.32001 · doi:10.1007/BF02054945
[2] Siegel, C. L.: Einführung in die Theorie der Modulfunktionenn-ten Grades. Math. Ann.116, 617-657 (1939). · JFM 65.0357.01 · doi:10.1007/BF01597381
[3] Siegel, C. L.: Note on automorphic funktions of several variables. Ann. of Math. (1)43, 613-616 (1942). · Zbl 0138.31402 · doi:10.2307/1968953
[4] Siegel, C. L.: Symplectic geometry. Amer. J. Math.65, 1-86 (1943). · Zbl 0138.31401 · doi:10.2307/2371774
[5] Witt, E.: Eine Identität zwischen Modulformen zweiten Grades. Abh. math. Seminar Hansische Univ.14, 321-327 (1941).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.